Posted by Lydia on March 30, 2000, at 22:05:42
In reply to Re: wellbutrin (to laila), posted by CarolAnn on March 27, 2000, at 8:53:35
Just wondering if any of you had any of the following side effects. I was on Paxil for 4 months and gained 13 pounds. Have never weighed this much in my life, and I'm not eating any more than usual. The pharmacist told me that most antidepressants cause weight gain. So...my doctor switched my prescription to Wellbutrin. He told me to take 150 mg a day for two weeks then to increase the dosage to 150mg in the morning and 150mg in the evening. I feel awful...extremely dizzy, have lots of nausea, constant headaches and an overall feeling of ill health. Is this normal? Will this wear off with time? Have been on Wellbutrin for 1 week and was wondering if any of you had the same side effects. Please tell me I'll feel better soon. By the way, my appetite has diminished. Guess I'll lose weight but don't know how much longer I can tolerate these side effects! Help!